# SDR AALA991191

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Ws 265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRONT SPAR VERT STIFFENER CORRODED AT TOP JUST OUTBOARD OF FUEL PRESS SWITCHES.  REMOVED AND REPLACED STIFFENER WITH 6 EACH , STEEL HI-LOCKS HL62, 7 EACH STEEL HI-LOCKS HL62 PER SRM 51-10-1 AND SAME PART NR STIFFENER.  (M)
